# SDR FDEA201208112955

- Difficulty date: August 11, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LWR FWD EDGE BENT 6" ALONG EDGE.  FOUND  OUT OF LIMITS IAW SRM   52-10-01 FIG 101 DETAIL VIII. REPAIRED BEND IN FWD L..E. OF R4 DOOR IAW SRM 52-10-01 FIG   201 REPAIR 7 THIS IS A MAJOR CLASS "B" REPAIR.
